Exportar registro bibliográfico


Metrics:

Normal form theory for reversible equivariant vector fields (2016)

  • Authors:
  • Autor USP: MANOEL, MIRIAM GARCIA - ICMC
  • Unidade: ICMC
  • DOI: 10.1007/s00574-016-0197-z
  • Subjects: SINGULARIDADES; TEORIA DA BIFURCAÇÃO; ANÉIS E ÁLGEBRAS COMUTATIVOS
  • Keywords: normal form; reversibility; symmetry; homological operator
  • Language: Inglês
  • Imprenta:
  • Source:
  • Acesso à fonteDOI
    Informações sobre o DOI: 10.1007/s00574-016-0197-z (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo é de acesso aberto
    • URL de acesso aberto
    • Cor do Acesso Aberto: green

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      BAPTISTELLI, P. H; MANOEL, Miriam Garcia; ZELI, Iris O. Normal form theory for reversible equivariant vector fields. Bulletin of the Brazilian Mathematical Society, Heidelberg, Springer, v. 47, n. 3, p. 935-954, 2016. Disponível em: < http://dx.doi.org/10.1007/s00574-016-0197-z > DOI: 10.1007/s00574-016-0197-z.
    • APA

      Baptistelli, P. H., Manoel, M. G., & Zeli, I. O. (2016). Normal form theory for reversible equivariant vector fields. Bulletin of the Brazilian Mathematical Society, 47( 3), 935-954. doi:10.1007/s00574-016-0197-z
    • NLM

      Baptistelli PH, Manoel MG, Zeli IO. Normal form theory for reversible equivariant vector fields [Internet]. Bulletin of the Brazilian Mathematical Society. 2016 ; 47( 3): 935-954.Available from: http://dx.doi.org/10.1007/s00574-016-0197-z
    • Vancouver

      Baptistelli PH, Manoel MG, Zeli IO. Normal form theory for reversible equivariant vector fields [Internet]. Bulletin of the Brazilian Mathematical Society. 2016 ; 47( 3): 935-954.Available from: http://dx.doi.org/10.1007/s00574-016-0197-z

    Referências citadas na obra
    F. Antoneli, P.H. Baptistelli, A.P.S. Dias and M.G. Manoel. Invariant theory and reversible equivariant vector fields. Journal of Pure and Applied Algebra, 213 (2009), 649–663.
    V.I. Arnold. Critical points of smooth functions and their normal forms. Russ. Math. Surv., 30(5) (1975), 1–75.
    P.H. Baptistelli and M.G. Manoel. The σ-isotypic decomposition and the s-index of reversible equivariant systems. Topology and its Applications, 159 (2011), 389–396.
    P.H. Baptistelli and M.G. Manoel. Invariants and relative invariants under compact Lie groups. Journal of Pure and Applied Algebra, 217 (2013), 2213–2220.
    G.D. Birkhoff. Dynamical Systems. A.M.S. Coll. Publication IX, New York (1927).
    G.R. Belitskii. C∞-normal forms of local vector fields. Symmetry and perturbation theory. Acta Appl. Math., 70 (2002), 23–41.
    T. Bröcker and T. Dieck. Representations of compact Lie groups. Graduate Texts inMathematics 98, Springer-Verlag, Berlin-Heidelberg, New York (1995).
    C.A. Buzzi, L.A. Roberto and M.A. Teixeira. Branching of periodic orbits in reversibleHamiltonian systems. Real and complex singularities, London Math. Soc. Lecture Note Ser., 380 Cambridge Univ. Press, Cambridge, 4670, (2010).
    S.N. Chow, C. Li and D. Wang. Normal forms and bifurcation of planar vector fields. Cambridge University-Press (1994).
    H. Dulac. Solution d’un système d’équations différentielles dans le voisinage de valeurs singulières Bull. Soc. Math. Fr., 40 (1912), 324–383.
    C. Elphick, E. Tirapegui, M.E. Brachet, P. Coullet and G. Iooss. A simple global characterization for normal forms of singular vector fields. Physica 29D (1987), 95–127.
    M. Golubitsky, I. Stewart and D. Schaeffer. Singularities and Groups in Bifurcation Theory, Vol. II, Appl. Math. Sci., 69, Springer-Verlag, New York (1985).
    J.S.W. Lamb and I. Melbourne. Normal form theory for relative equilibria and relative periodic solutions. Trans. Amer. Math. Soc., 359(9) (2007), 4537–4556.
    M.F.S. Lima and M.A. Teixeira. Families of periodic orbits in resonant reversible systems. Bull. Braz. Math. Soc., New Series 40(4) (2009), 511–537.
    M. Manoel and I.O. Zeli. Normal forms of vector fields that anti-commute with a pair of involutions. In preparation (2014).
    R.M. Martins and M.A. Teixeira. Reversible equivariant systems and matricial equations, An. Acad. Bras. Ciênc., 83(2) (2011), 375–390.
    A.C. Mereu and M.A. Teixeira. Reversibility and branching of periodic orbits. Discrete Contin. Dyn. Sys., 3 (2013), 1177–1199.
    H. Poincaré. 1879. Thesis; also Oeuvres I, 59-129, Gauthier Villars, Paris, 1928.
    F. Takens. Normal forms for certain singularities of vector fields. An. Inst. Fourier, 23(2) (1973), 163–195.

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021